Michele Elia, "A note on Fibonacci matrices of even degree", International Journal of Mathematics and Mathematical Sciences, vol. 27, Article ID 581632, 13 pages, 2001. https://doi.org/10.1155/S0161171201006858
A note on Fibonacci matrices of even degree
This paper presents a construction of -by- irreducible Fibonacci matrices for any even . The proposed technique relies on matrix representations of algebraic number fields which are an extension of the golden section field. The explicit construction of some -by- and -by- irreducible Fibonacci matrices is given.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.